| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The hearing performance is affected.The user was reimplanted.
Event or Problem Description
The hearing performance is affected.The user was reimplanted.
Additional Manufacturer Narrative
Conclusion: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, as the device has been received incomplete an exact location of the damage cannot be determined.Other mechanical damages found are attributable to the removal surgery.This is a final report.